Journal of Mathematical Finance

Vol.2 No.4(2012), Paper ID 24550, 12 pages

DOI:10.4236/jmf.2012.24032

 

Closed-Form Approximate Solutions of Window Barrier Options with Term-Structure Volatility and Interest Rates Using the Boundary Integral Method

 

Yi-Long Hsiao

 

Department of Finance, National Dong Hwa University, Hualien

 

Copyright © 2012 Yi-Long Hsiao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Y. Hsiao, "Closed-Form Approximate Solutions of Window Barrier Options with Term-Structure Volatility and Interest Rates Using the Boundary Integral Method," Journal of Mathematical Finance, Vol. 2 No. 4, 2012, pp. 291-302. doi: 10.4236/jmf.2012.24032.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.